Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
PARAMETER-DEPENDENT MODEL ORDER REDUCTION
Autore:
HALEVI Y; ZLOCHEVSKY A; GILAT T;
Indirizzi:
TECHNION ISRAEL INST TECHNOL,FAC MECH ENGN IL-32000 HAIFA ISRAEL
Titolo Testata:
International Journal of Control
fascicolo: 3, volume: 66, anno: 1997,
pagine: 463 - 485
SICI:
0020-7179(1997)66:3<463:PMOR>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
OPTIMAL PROJECTION EQUATIONS; LINEAR-SYSTEMS; REDUCED-ORDER; BOUNDS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
19
Recensione:
Indirizzi per estratti:
Citazione:
Y. Halevi et al., "PARAMETER-DEPENDENT MODEL ORDER REDUCTION", International Journal of Control, 66(3), 1997, pp. 463-485

Abstract

In this paper we consider the optimal L(2) model reduction problem where the plant model depends on parameters that are measurable. Such cases occur in many on-line as well as off-line applications and the question that arises is how to update the reduced order model without complete re-solution of the problem. A method of approximation of the updated reduced-order model, which is based on its series expansion, is given. A similar approach is used to develop a new algorithm for the numerical solution of the nominal problem. The algorithm compares well, in terms of computation effort and convergence properties, with homotopic methods which are the common way of solving the equations.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/03/20 alle ore 10:11:14